Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of a doubly connected domain which admits a quadrature identity


Author: A. L. Levin
Journal: Proc. Amer. Math. Soc. 60 (1976), 163-168
MSC: Primary 30A86; Secondary 30A38
MathSciNet review: 0419777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a doubly connected domain $ D \mathrel\backepsilon 0$ such that $ \smallint {\smallint _D}f(z)d\sigma = Af(0) + Bf'(0)$ for any analytic and area integrable in D function f, which has a single-valued integral in D.


References [Enhancements On Off] (What's this?)

  • [1] Dov Aharonov and Harold S. Shapiro, Domains on which analytic functions satisfy quadrature identities, J. Analyse Math. 30 (1976), 39–73. MR 0447589 (56 #5899)
  • [2] -, A minimal area problem in conformal mapping, Royal Inst. Tech. Res. Bull., 1973, 34 pp.
  • [3] S. N. Mergelyan, On completeness of systems of analytic functions, Uspehi Matem. Nauk (N.S.) 8 (1953), no. 4(56), 3–63 (Russian). MR 0058698 (15,411f)
  • [4] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588 (36 #1672b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A86, 30A38

Retrieve articles in all journals with MSC: 30A86, 30A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0419777-0
PII: S 0002-9939(1976)0419777-0
Article copyright: © Copyright 1976 American Mathematical Society